Confused by breakthrough bleeding while taking gonadotropins

First of all, thank you to anyone who read or took time to respond to my original post. It was comforting to feel understood!

I've been on a break due to over-stimulated ovaries from injection therapy, and felt so annoyed by this that I ended up taking provera to induce a new cycle so I could start treatment again this side of Christmas. Except after what feels like ages of waiting, I went to a scan today and found signs of menstruation- not at all expected! No one seemed able to explain why I might be having such an early period, and I now feel so frustrated by this because it is possible I will have to halt our current cycle as a consequence. It may not be a full period, but either way it doesn't make any sense to me as the provera took effect two weeks ago. It just seems to me like there is something out to destroy all my efforts right now. I can't catch a break!

If anyone has any ideas on this I'd love to know what might be causing this problem. My attitude is, if I have to put up with this whole upsetting process then I may as well try and learn more as I go.

1 Reply

oldestnewest
  • Hi alexandra243. Oh dear! So sorry to read that you are having complications again. I can’t imagine how frustrated you must feel, and wondered now that a problem has occurred again, maybe it is time to look into a different kind of protocol?? Perhaps a short one? I do have a list of questions I can send you if you want to have a look through before you go back to the clinic again. Too long to add here I’m afraid, but if you email me confidentially at dianearnold@infertilitynetworkuk.com I will send them to you. Diane

You may also like...